Authors: Simić, Slavko 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On a converse of Jensen's discrete inequality
Journal: Journal of Inequalities and Applications
Volume: 2009
Issue Date: 1-Dec-2009
Rank: M22
ISSN: 1025-5834
DOI: 10.1155/2009/153080
Abstract: 
We give the best possible global bounds for a form of discrete Jensen's inequality. By some examples the fruitfulness of this result is shown.
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

6
checked on Dec 6, 2022

Page view(s)

14
checked on Dec 6, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.